On the factorization of inequalities

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We generalize two theorems pertaining to the factorization of inequalities of infinite numerical series.

Original languageEnglish
Pages (from-to)509-516
Number of pages8
JournalMathematical Inequalities and Applications
Volume2
Issue number4
DOIs
Publication statusPublished - Oct 1999

Keywords

  • Factorization
  • Inequalities for sums
  • Power-monotone sequences

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the factorization of inequalities'. Together they form a unique fingerprint.

  • Cite this